Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 46, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 16, 2021, 7:56 PM CDT for Delta County, Hopkins County, Texas. It took effect at May 16, 2021, 10:11 PM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2021, 7:56 PM CDT (00:56 UTC)
- In effect from
- May 16, 2021, 10:11 PM CDT
- Expired
- May 19, 2021, 8:51 AM CDT
- In force
- 59 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delta County, TX, Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Sulphur River near Cooper (COPT2). The gauge peaked at 19.90 ft at May 17, 2021, 3:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
937
WGUS44 KFWD 170056
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
756 PM CDT Sun May 16 2021
...The National Weather Service in Fort Worth TX has issued a Flood
Warning for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-171900-
/O.NEW.KFWD.FL.W.0046.210517T0425Z-210518T1425Z/
/COPT2.1.ER.210517T0425Z.210517T1200Z.210518T0224Z.NO/
756 PM CDT Sun May 16 2021
The National Weather Service in Fort Worth has issued a
* Flood Warning for
the South Sulphur River Near Cooper.
* From this evening to Tuesday morning.
* At 7:15 PM CDT Sunday the stage was 13.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 17.5 feet tomorrow morning. It will
then fall below flood stage late tomorrow evening.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Prater7 follow-up statements
737
WGUS84 KFWD 170311
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
1011 PM CDT Sun May 16 2021
...The Flood Warning is extended for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-172115-
/O.EXT.KFWD.FL.W.0046.210517T0311Z-210518T1738Z/
/COPT2.2.ER.210517T0110Z.210517T1200Z.210518T0538Z.NO/
1011 PM CDT Sun May 16 2021
...The Flood Warning is now in effect until early Tuesday
afternoon...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* From this evening to Tuesday afternoon.
* At 9:15 PM CDT Sunday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.5 feet
tomorrow morning. It will then fall below flood stage early
Tuesday morning.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Barnes342
WGUS84 KFWD 171357
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
857 AM CDT Mon May 17 2021
...The Flood Warning is extended for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-180800-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210517T0110Z.210520T0000Z.000000T0000Z.NO/
857 AM CDT Mon May 17 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 8:15 AM CDT Monday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.9 feet
Wednesday evening. Additional heavy rainfall may result in further
rises later this week.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Godwin221
WGUS84 KFWD 180103
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
803 PM CDT Mon May 17 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-181915-
/O.CON.KFWD.FL.W.0046.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210517T0110Z.210520T0000Z.000000T0000Z.NO/
803 PM CDT Mon May 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Monday the stage was 10.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight and continue rising to a crest of 19.9 feet
Wednesday evening.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Prater456
WGUS84 KFWD 181420
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
920 AM CDT Tue May 18 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-190830-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-210520T2107Z/
/COPT2.1.ER.210517T0110Z.210517T1430Z.210520T0906Z.NO/
920 AM CDT Tue May 18 2021
...The Flood Warning is now in effect until Thursday afternoon...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Thursday afternoon.
* At 8:15 AM CDT Tuesday the stage was 5.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight to a crest of 19.0 feet early tomorrow afternoon. It will
then fall below flood stage early Thursday morning.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Schroeder448
WGUS84 KFWD 190052
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
752 PM CDT Tue May 18 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-191900-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-210520T2106Z/
/COPT2.1.ER.210517T0110Z.210517T1430Z.210520T0906Z.NO/
752 PM CDT Tue May 18 2021
...The Flood Warning is now in effect until Thursday afternoon...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Thursday afternoon.
* At 7:15 PM CDT Tuesday the stage was 14.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 19.0 feet early tomorrow
afternoon. It will then fall below flood stage early Thursday
morning.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$751
WGUS84 KFWD 190146
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
846 PM CDT Tue May 18 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-192000-
/O.CON.KFWD.FL.W.0046.000000T0000Z-210520T2106Z/
/COPT2.1.ER.210517T0110Z.210517T1430Z.210520T0906Z.NO/
846 PM CDT Tue May 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Thursday afternoon.
* At 8:15 PM CDT Tuesday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 19.0 feet early tomorrow
afternoon. It will then fall below flood stage early Thursday
morning.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$958
WGUS84 KFWD 191351
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
851 AM CDT Wed May 19 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
TXC119-223-191500-
/O.CAN.KFWD.FL.W.0046.000000T0000Z-210519T1351Z/
/COPT2.1.ER.210517T0110Z.210517T1430Z.210520T0906Z.NO/
851 AM CDT Wed May 19 2021
...The Flood Warning for the South Sulphur River Near Cooper has
been cancelled...
The Flood Warning is cancelled for
the South Sulphur River Near Cooper.
* At 8:15 AM CDT Wednesday the stage was 12.7 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is below criteria now and is expected to
remain below flood stage.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
SchroederWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 16, 4:00 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 16, 4:00 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 400 PM CDT Sun May 16 2021 ...New Long Term... .SHORT TERM... /Issued 235 PM CDT Sun May 16 2021/ /Through Monday afternoon/ A rainy Sunday for most of us across North and Central TX. Showers and storms will continue to develop through the evening hours as a mid-level shortwave moves across the region. While heavy rain and flooding will be the main threat the rest of the day, there's a chance that some of the storms could produce brief spin-ups with damaging wind gusts. The combination of modest instability (provided by daytime heating) and southerly low-level flow over our area will continue to support a few strong updrafts resulting in a few strong or marginally severe storms. Our thinking is that the tornado potential will remain isolated through the early evening hours. The coverage of showers/storms is expected to decrease tonight as the disturbance moves off to the east. However, we will continue to monitor the potential for a cluster of storms or MCS that is expected to move across the TX Panhandle/southwestern OK late tonight into Monday morning. Most of the high-res guidance continues to show that this activity will likely impact the Red River counties around sunrise Monday, moving southeast across North Texas through the morning hours. With decent instability and storm organization in place, we can't rule out a strong or marginally severe wind gust. Specific details regarding timing remain uncertain since there are still some discrepancies between guidance. Coverage of showers/storms Monday afternoon will depend on the progression of the morning convection, therefore we keep PoPs between 30-60% to account for the general trend of this activity. Otherwise, highs Monday will stay in the upper 70s to low 80s across North TX, with low to mid 80s across Central TX. Sanchez && .LONG TERM... /NEW/ /Monday Night Onward/ Impactful weather will continue through the extended forecast period with the greatest chances for severe storms and flash flooding likely arriving on Tuesday. One or more convective complexes may be ongoing upstream of the CWA Monday evening/night which may affect parts of North Texas heading into Tuesday morning. There are still a couple possible scenarios for subsequent convection during the day Tuesday and Tuesday night, which will hinge heavily on events earlier in the day. As an upper trough takes on a negative tilt orientation, jet dynamics and ascent will strengthen accordingly and shear will be stronger through the column. This will occur over a moderate to highly unstable and uncapped warm sector airmass in place area- wide. This should result in initiation and some organization of deep convection, either as one large QLCS, or perhaps a few smaller convective clusters accompanied by more discrete open warm sector convection. If convection does consist of mixed modes, all severe hazards would certainly be possible Tuesday through Tuesday evening. However, one large QLCS would favor mostly a wind threat, with perhaps a threat for embedded tornadoes and marginally severe hail. Flash flooding will be of concern during this time with multi-inch rainfall totals likely across much of the forecast area. Widespread convection should persist into Tuesday night or even early Wednesday morning. However, a large complex moving through parts of South or East Texas may serve to bring a temporary end to convection farther north in our CWA as northward moisture flux would become cutoff. As this convection moves east, a deep meridional jet streak may be able to quickly recover higher theta-e air into the forecast area on Thursday or Friday resulting in renewed convective chances. The main concern during the end of the week would be flooding after multiple rounds of heavy rainfall earlier in the week. Runoff from new rainfall could quickly result in flash flooding even with modest totals, and additional rises on rivers and streams would be likely. As deep upper troughing persists to the west, scattered showers and thunderstorms will remain in the forecast all the way through next weekend. -Stalley && .AVIATION... /Issued 235 PM CDT Sun May 16 2021/ /18z TAFs/ Concerns...a mix of MVFR/IFR cigs and convective potential through Monday. Expect poor flying conditions due to a mix of low ceiling/vsby and multiple rounds of showers and scattered storms through this forecast period and beyond. The main concerns through the afternoon hours will be the potential for occasional lightning and IFR/LIFR cigs as the showers and storms move across the area. We're still expecting a break from the precipitation later this evening ahead of the next round Monday morning. Ceilings and visibilities will remain MVFR/IFR overnight tonight into Monday. Additional convection will be possible Monday morning from a cluster of storms moving in from the northwest. We kept the mention of VCTS with a TEMPO TSRA across most TAF sites between 12-15Z Monday due to the uncertainties in timing of the heavy precipitation. Otherwise, expect south/southeast winds 10-15 kt with higher gusts possible through Monday. Sanchez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 68 80 69 79 66 / 60 60 50 100 100 Waco 70 83 69 81 66 / 40 60 50 100 80 Paris 65 78 66 77 65 / 80 80 60 90 90 Denton 66 79 66 75 64 / 50 70 60 100 90 McKinney 66 80 66 76 65 / 70 80 60 100 100 Dallas 68 81 71 79 68 / 60 60 50 100 100 Terrell 66 81 68 79 66 / 60 70 50 100 100 Corsicana 68 82 70 81 68 / 50 70 40 90 90 Temple 69 83 69 81 66 / 40 60 50 90 80 Mineral Wells 66 82 66 76 64 / 40 50 60 90 70 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, May 16, 2:25 PM CDT, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 225 PM CDT Sun May 16 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 225 PM CDT Sun May 16 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible across North and Central Texas through tonight. Lightning and heavy rainfall will be the main threats, although the strongest storms could produce small hail, gusty winds and brief tornadoes through the evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are expected across most of North and Central Texas on Monday. Locally heavy rainfall and lightning will be the main threats, although the strongest storms could produce some hail and gusty winds. Widespread thunderstorms are expected on Tuesday, some of which could be strong or severe. Flash flooding will also be a concern with very heavy rainfall possible. Chances for thunderstorms will continue through the remainder of the week. Additional rounds of heavy rainfall may culminate in additional flash flooding or significant rises on area rivers and streams. Also, a few strong or severe thunderstorms are possible throughout the second half of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 16, 3:04 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TORNADO 5 WNW TROY 31.23N 97.38W
05/16/2021 BELL TX EMERGENCY MNGR
SEVERAL HOMES SUSTAINED MINOR DAMAGE FROM A
BRIEF TORNADO ALONG WILLOW GROVE RD BETWEEN
MOODY RD AND FRANKLIN RD. SOME OUTBUILDINGS
AND CHICKEN COOPS DAMAGED OR DESTROYED. TIME
ESTIMATED FROM RADAR.
&&
MSSLocal storm report, May 16, 3:38 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE FORT WORTH TX
338 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM FLASH FLOOD 3 WNW BUCKINGHAM 32.95N 96.77W
05/16/2021 DALLAS TX EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED WATER RESCUES
NEAR BELT LINE AND COTTONWOOD DRIVE.
0254 PM FLASH FLOOD 1 NW RICHARDSON 32.98N 96.72W
05/16/2021 DALLAS TX PUBLIC
EMERGENCY MANAGEMENT REPORTED WATER RESCUE
NEAR FALL CREEK DRIVE AND PRAIRIE CREEK
DRIVE.
0254 PM FLASH FLOOD RICHARDSON 32.97N 96.71W
05/16/2021 DALLAS TX EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED WATER RESCUES
NEAR GLENVILLE DRIVE BETWEEN E. COLLINS BLVD
AND COMMERCE DRIVE.
0303 PM FLOOD 2 N RICHARDSON 33.00N 96.71W
05/16/2021 COLLIN TX AMATEUR RADIO
AMATEUR RADIO REPORTED MULTIPLE REPORTS OF
FLOODING AND SOME ROADS IMPASSIBLE DUE TO
FLOODING NEAR TX-190 AND US-75.
0315 PM FLOOD 2 N RICHARDSON 33.00N 96.71W
05/16/2021 COLLIN TX PUBLIC
SOCIAL MEDIA REPORT RAMP FROM PGB TURNPIKE
TO NB 75 ARE BLOCKED DUE TO FLOODING AT
BOTTOM OF RAMPS, AND FLOODING IN SERVICE
ROADS.
&&Local storm report, May 16, 4:02 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND DMG 4 NNE UNIVERSITY PARK 32.90N 96.78W
05/16/2021 DALLAS TX BROADCAST MEDIA
DAMAGE TO HOME IN N. DALLAS. LOCATION IS ON
NORTHAVEN ROAD, RIGHT IN FRONT OF NORTH
HAVEN GARDENS.
&&
PRATERLocal storm report, May 16, 4:13 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 3 NE UNIVERSITY PARK 32.88N 96.75W
05/16/2021 DALLAS TX FIRE DEPT/RESCUE
DALLAS FIRE RESCUE RESPONDING TO SWIFT WATER
RESCUE AT 7500 BLOCK OF MERRIMAN PKWY.
&&
MSSLocal storm report, May 16, 4:22 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG UNIVERSITY PARK 32.85N 96.80W
05/16/2021 DALLAS TX BROADCAST MEDIA
SIGNIFICANT TREE DAMAGE IN GOAR PARK. TIME
ESTIMATED FROM RADAR.
&&
MSSSpecial weather statement, May 16, 5:57 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
557 PM CDT Sun May 16 2021
TXZ091-092-162330-
Cooke TX-Montague TX-
557 PM CDT Sun May 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTAGUE AND
NORTHWESTERN COOKE COUNTIES UNTIL 630 PM CDT...
At 556 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grady to near Terral. Movement was east at
25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Nocona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3395 9759 3390 9758 3392 9751 3391 9746
3384 9746 3382 9743 3382 9737 3388 9733
3386 9733 3389 9731 3386 9726 3390 9725
3391 9721 3382 9722 3376 9798 3389 9798
3385 9787 3386 9783 3392 9778 3399 9768
TIME...MOT...LOC 2256Z 286DEG 21KT 3400 9762 3394 9799
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| May 16, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 56 min |
| May 16, 7:54 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| May 16, 8:23 PM CDT | Special Weather Statement | FWD | Fannin | 52 min |
| May 16, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 62 min |
| May 16, 10:11 PM CDT | River Flood Warning | FWD | Delta, Lamar | 11 hr |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 62 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 66 min |
| May 17, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 32 min |
| May 17, 12:45 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 35 min |
| May 17, 12:47 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| May 17, 1:50 AM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| May 17, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 32 min |
| May 17, 2:17 AM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| May 17, 2:54 AM CDT | River Flood Warning | FWD | Collin | 24 hr |
| May 17, 10:12 AM CDT | Special Weather Statement | FWD | Mills | 48 min |
| May 17, 10:53 AM CDT | Special Weather Statement | FWD | Lampasas | 37 min |
| May 17, 10:59 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| May 17, 11:57 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| May 17, 12:30 PM CDT | Special Weather Statement | FWD | Bell | 30 min |
| May 17, 3:27 PM CDT | River Flood Warning | FWD | Ellis, Navarro | 3 days |
| May 17, 3:27 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 65 hr |
| May 17, 3:27 PM CDT | River Flood Warning | FWD | Denton | 47 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.